# SDR HALA20250617184

- Difficulty date: June 16, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N213HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08237
- Aircraft time: 21,031 hours, 4,320 cycles
- Engine: Iae PW1133GAJM
- Engine time: 12,601 hours, 5,156 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Condition: Faulted
- Location: Zone 400
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - ON DECENT AS THRUST WENT TO IDLE "ENG 1 SENSOR FAULT". REMOVED BURNER PRESSURE SENSOR AND BURNER PRESSURE SENSOR TUBE IN REFERENCE TO AMM 73-21-23-000-801-A AND 73-21-23-000-802A K.H. 25197 06/15/2025. INSTALLED BURNER PRESSURE AND LINE PER AMM 73-21-23. OPS AND LEAK CHECK OK. OK FOR SVC.
